Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking birth control pills, vaginal spotting, prolonged periods cycle. Recommendations?

I have been on the pill for years but after my 2nd baby I strated getting alot of spotting on it so my doctor change the pill I m on which didnt work and I ve changed numerous times I now find that I get my peruiod on my pill free days but it lasts for longer than normal and still have it 2 or 3 days after starting back on the pill, what would you recommend I do?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi ruthqsi,
I have read your question,
the symptoms you have stated above could be due to prolonged use of Pills.You may be suffering with one of the pelvic inflammatory issue or DUB (Dysfunctional Uterine Bleeding) or Due to dysfunctioning of thyroid hormones.
I strongly recommend you to consult a gynecologist nearby for further advice.
Wishing you a good health,
DR.G.Gayatri devi.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor